# SDR UPS08851935

- Difficulty date: March 1, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT I/B FLAP STRUCTURE CRACKED AT NUT PLATE FOR SURFBOARD PANEL INSTALLATION NEAR O/B TRAILING EDGE.  STOP DRILL CRACK, FABBED DOUBLER AND INSTALLED IAW SRM 57-2-0, 51-1-21, 51-1-8, 51-1-20D, 51-1-21.
